# SDR UIEA201904123840

- Difficulty date: April 10, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,187 hours, 16,107 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: 018550000
- Part serial: 09052008CD9D
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO START APU WHILE TAXI IN. TRIED TWO ATTEMPTS. APU INOP.    PERFORMED FIM 49-11FT 987 & 988.  FOUND FAULTS WITH THE ECU.  PERFORMED FIM 49-11 FAULT TREE 988, FOUND APU BATTERY CHARGER TO BE SUSPECTED AT FAULT.  PERFORMED FIM 49-11 FT 988, VERIFIED BATTERY CHARGER AT FAULT.  REMOVED AND REPLACED APU BATTERY CHARGER IAW AMM 24-31-05-424-007.  REMOVED AND REPLACED THE APU BATTERY IAW AMM 24-31-04-004-001.
